Let be a sequence of coercive symmetric matrices of with which -converges to . We prove that there exists a sequence of -quasiconformal mappings which converge locally uniformly to a -quasiconformal mapping such that -converges to . The result is specific to the two dimensional case but a similar result holds in dimension .
Cite this article
Gioconda Moscariello, Carlo Sbordone, François Murat, Approximating the inverse matrix of the G-limit through changes of variables in the plane. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 17 (2006), no. 2, pp. 167–174DOI 10.4171/RLM/461